# SDR A6WA201303284203

- Difficulty date: March 27, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 22,702 hours, 21,850 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN FLT 2A HYD PUMP SHOWED FAILED.  HYD QTY INDICATED DASHES.  SELECTED 2B HYD PUMP TO ON SYSTEM PRESSURE WENT TO 2900.  QTY  
STILL SHOWS DASHES.  TEMPERATURE STABLE AT 4 DEG C.  PER PHL R/T CREW:  REMOVED AND REPLACED RESEVOIR, INSPECTED CASE DRAIN FILTER FOR EDP, FOUND EXCESSIVE METAL AND BLACK SLUDGE.  CURRENTLY CHANGING THE EDP.  RESERVOIR IS IN, THEY ARE GETTING SOME MORE HYD FLUID FROM THE LOCAL MECH.  WILL LEAK CHECK AND OPS CHECK THE 2 NEW PUMPS AND CHECK FILTERS AFTER THE RUN IN CASE THERE IS ADDITIONAL CONTAMINATION.
